MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.31 ML, SMALLBORE PRESSURE INFUSION (400PSIG) EXT SET W/REMV MI; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.31 ML, SMALLBORE PRESSURE INFUSION (400PSIG) EXT SET W/REMV MI; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number MC33213
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A2 - date of birth - the patients age, reported as 0.09 years and calculated to be 32 days, was used to approximate the date of birth as (b)(6) 2025.The device has been received for evaluation.The investigation is pending completion.
 
Event or Problem Description
A complaint was received regarding a 7" (18 cm) appx 0.31 ml, smallbore pressure infusion (400psig) ext set w/remv microclave® clear, purple clamp, rotating luer that experienced leakage during use."the reporter stated that upon entering isolate for 1800 care, this rn found blood to be backing up into patients picc line.Sterile drape placed, scrub hub used, and line placed.When flushed, water came out of j loop.Line clamped, nnp notified.Fluids switched to starter d10, and blood cultures and cbc drawn.The event date was on 09-jun-2025 occurred during use for patient care in (b)(6).The patient is a 0.09-year male.No other devices being used on the patient at the time of the event that may have caused or contributed to the event.There was patient involvement and no adverse event.".
 
Additional Manufacturer Narrative
Updated information: a2.Updated information: b5.Updated information: e4.Updated information: g2.Additional information: h10.Additional information: h6.Investigation summary: received one (1) used 7" (18 cm) appx 0.31 ml, smallbore pressure infusion (400psig) ext set w/remv microclave® clear, purple clamp, rotating luer.A crack was observed on the female luer on the tubing set.The reported complaint of backflow could be confirmed.A crack was observed on the female luer which would allow backflow on the sample.The probable cause is due to a material issue on a vendor supplied part.The lot history was reviewed; no nonconformities were identified that may have contributed to the reported complaint.Corrective and preventative actions are in process.
 
Event or Problem Description
The report stated that the "patient involved is a 9days old male.Picc placed on (b)(6) 2025 for some bowel rest and tpn/il.On (b)(6) 2025, at 2222, picc dressing changed by apn due to nonocclusive dressing.At this time, line was pulled back from zero to 0.8cm from zero black mark.Secure port glue placed at site then redressed.On (b)(6) 2025 at 2115, picc dressing changed by apn due to nonocclusive dressing.Directly after changing dressing, site began bleeding at insertion site.Dressing changed once again, and secure port glue placed at site this time.External length 0.8 cm from zero black mark unchanged from dressing change on (b)(6) 2025.Dressing c/d/i following the second dressing change.On (b)(6) 2025, event of leaking at j tube with flushing after seeing blood backup into picc.Blood cxs sent as a result of this.On (b)(6) 2025 at 0707, neonatology notes stated clinically well and at 1343, picc was removed.".

Brand Name
7" (18 CM) APPX 0.31 ML, SMALLBORE PRESSURE INFUSION (400PSIG) EXT SET W/REMV MI
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22538477
Report Number9617594-2025-01492
Device Sequence Number7425573
Product Code FPA
UDI-Device Identifier00887709037519
UDI-Public(01)00887709037519(17)300101(10)14279809
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K100576
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC33213
Device Lot Number14279809
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/14/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2025
Supplement Date Received by Manufacturer08/06/2025
Initial Report FDA Received Date07/17/2025
Supplement Report FDA Received Date09/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PICC LINE, TPN/IL.
Patient Age1 MO
Patient SexMale